# SDR QXEA2018010400717

- Difficulty date: December 31, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,508 hours, 40,089 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462531
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ALARM WENT OFF FOR APPROXIMATELY 1 MINUTE IN FLIGHT. REMOVED FROM SERVICE. REMOVED AND REPLACED LAV SMOKE DETECTOR. REF AMM TASKS 26-12-11-000-801, AND 26-12-11 400-801. OPS CHECKS OK. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
